# SDR DHL2002720003

- Difficulty date: July 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, APU WILL NOT FIRE TEST.  CLEANED ELECTRICAL CONNECTOR SENSOR/RESPONDER OPS.  CHECKS NORMAL IAW DHL B727A MM 26-15-0.
